Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
imamrs

bad acne on the shot (depo provera)

Recommended Posts

i didn't use to have bad acne until I started taking birth control pills i started the birth control due to heavy cycles it helped manage my cycles but wasn't good enough still in constant pain and just unbearable so i asked my doctor for something else since i was just sick of it after 5 years she prescribed depo provera the shot taken every 3 months not only is there a "black box" warning for the loss of calcium in bones leading to potential osteoporosis but you can gain a significant amount of weight i wasnt to worried since i am fairly young 22 about the osteoporosis and didn't plan to be on too long anyway but my acne went crazy i experienced more cystic acne than ever before to the point where one swelled my eye shut for a day and only went down after icing i have stopped the shots about 9 months ago and am still experiencing some pretty horriffic acne not to mention my husband and i still can't get pregnant i just want to put out there the controversy that bcp and other contraceptives will "cure" acne because that may not always be the case for everyone in some it may make it significantly worse

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×